Per citar aquest document: http://ddd.uab.cat/record/164
Error bounds for nondifferentiable convex inequalities under a strong Slater constraint qualification
Mangasarian, O.L.

Data: 1998
Resum: A global error bound is given on the distance between an arbitrary point in the n-dimensional real space R^n and its projection on a nonempty convex set determined by m convex, possibly nondifferentiable, inequalities. The bound is in terms of a natural residual that measures the violations of the inequalities multiplied by a new simple condition constant that embodies a single strong Slater constraint qualification (CQ) which implies the ordinary Slater CQ. A very simple bound on the distance to the projection relative to the distance to a point satisfying the ordinary Slater CQ is given first and then used to derive the principal global error bound. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Convex inequalities ; Error bounds ; Strong Slater constraint qualification
Publicat a: Mathematical Programming, vol. 83 n. 2 (1998) p. 187-194, ISSN 0025-5610



8 p, 284.6 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir